# SDR FDEA201609093175

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA39465
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 979, RBL 16 FLOORBEAM HAS CORROSION 1.5 BY 3 INCHES.   REMOVED DAMAGED AREA, FABRICATED  AND INSTALLED REPAIR IAW SRM 53-60-01 FIG.3 SHEET 1.
